Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 10
HTML articles powered by AMS MathViewer

Asymptotic prime-power divisibility of binomial, generalized binomial, and multinomial coefficients
John M. Holte PDF
Trans. Amer. Math. Soc. 349 (1997), 3837-3873
Incompressible reacting flows
Joel D. Avrin PDF
Trans. Amer. Math. Soc. 349 (1997), 3875-3892
Spherical classes and the algebraic transfer
Nguyẽn H. V. Hu’ng PDF
Trans. Amer. Math. Soc. 349 (1997), 3893-3910
Degenerate parabolic equations with initial data measures
Daniele Andreucci PDF
Trans. Amer. Math. Soc. 349 (1997), 3911-3923
Two Decompositions in Topological Combinatorics with Applications to Matroid Complexes
Manoj K. Chari PDF
Trans. Amer. Math. Soc. 349 (1997), 3925-3943
Shellable nonpure complexes and posets. II
Anders Björner and Michelle L. Wachs PDF
Trans. Amer. Math. Soc. 349 (1997), 3945-3975
The Wills conjecture
Noah Samuel Brannen PDF
Trans. Amer. Math. Soc. 349 (1997), 3977-3987
Monge-Ampère equations relative to a Riemannian metric
A. Atallah and C. Zuily PDF
Trans. Amer. Math. Soc. 349 (1997), 3989-4006
Four-Manifolds With Surface Fundamental Groups
Alberto Cavicchioli, Friedrich Hegenbarth and Dušan Repovš PDF
Trans. Amer. Math. Soc. 349 (1997), 4007-4019
Graded Lie Algebras of Maximal Class
A. Caranti, S. Mattarei and M. F. Newman PDF
Trans. Amer. Math. Soc. 349 (1997), 4021-4051
A hypergeometric function approach to the persistence problem of single sine-Gordon breathers
Jochen Denzler PDF
Trans. Amer. Math. Soc. 349 (1997), 4053-4083
The Szego curve, zero distribution and weighted approximation
Igor E. Pritsker and Richard S. Varga PDF
Trans. Amer. Math. Soc. 349 (1997), 4085-4105
Asymptotic analysis for linear difference equations
Katsunori Iwasaki PDF
Trans. Amer. Math. Soc. 349 (1997), 4107-4142
On the convergence of $\sum c_nf(nx)$ and the Lip 1/2 class
István Berkes PDF
Trans. Amer. Math. Soc. 349 (1997), 4143-4158
Equilibria of set-valued maps on nonconvex domains
H. Ben-El-Mechaiekh and W. Kryszewski PDF
Trans. Amer. Math. Soc. 349 (1997), 4159-4179
On the conjecture of Birch and Swinnerton-Dyer
Cristian D. Gonzalez-Avilés PDF
Trans. Amer. Math. Soc. 349 (1997), 4181-4200
Hamiltonian torus actions on symplectic orbifolds and toric varieties
Eugene Lerman and Susan Tolman PDF
Trans. Amer. Math. Soc. 349 (1997), 4201-4230
Existence of positive solutions for some problems with nonlinear diffusion
A. Cañada, P. Drábek and J. L. Gámez PDF
Trans. Amer. Math. Soc. 349 (1997), 4231-4249
Tame Combings of Groups
Michael L. Mihalik and Steven T. Tschantz PDF
Trans. Amer. Math. Soc. 349 (1997), 4251-4264